# SDR CA070802003

- Difficulty date: March 12, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,692 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE LT DOOR WAS FOUND CRACKED ALONG THE FRONT HINGE. (TC NR 20070802003)
